Birth Control (Contraception) Community
Prego or Not Prego...That is the question
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Prego or Not Prego...That is the question

Since my last post...we have been to the doctor and have got a negative pee test, but later the Dr called and said the blood work showed traces of some hormones that show up when a woman is prego...He said we would be playing the guessing game because of the use of DEPO...My daughter stopped Depo after two injections..Her last one was September 2008 and she was due for another in December 08...we did not get the shot and she did not take the pills correctly...as of now she is not using any method of control....she had a very light peroid on January 5th 09 and to this day we have not seen a peroid yet...I know that coming off Depo can stop and delay peroids but she has so many signs of being prego...she sleeps over 90% of the time, food cravings, nausea and vomitting, bloating, swollen feet, head aches...need i go on???  we will retest again in three weeks...so what will be the verdit...
Related Discussions
5 Comments Post a Comment
Blank
779811_tn?1278367963
my opinion is that she goes for an ultra sound to see if shes prego or not because sometimes doctors they be wrong or make another blood test

i hope that it helped you

from stephanie
Blank
779811_tn?1278367963
:)
Blank
Avatar_m_tn
OMG....WE R IN THE SAME SITUATION.... I to only got two injections of the depo the last shot was due on Dec 31 but i did not get it and I started taking the pill just recently. I am also getting symptoms of pregnancy such as tender breast nausa sleepyness  and mood swings. I am so Scared right now and soo confused. I took 3 tests that were all negitive. I could be pregnant becuz of unprotected sex...Please help with any response...
Blank
Avatar_f_tn
Thanks guys for the responses.....this has really been a up and down ride...we have not been back to the doctor yet nor have we taken another hpt...but we have set up a appointment for March 12th....who knows...she still has nausea, but not throwing up, still extremely tired and fatigued, eating everything in sight that's not nailed down...she said her breast now feels like rocks and they have gotten quite huge,,,Her BF thinks she is prego, my mom and granny also....i don't know...she has a very round stomach...she is very shory 4"11 and has a small body frame, so is it possible for ther to be showing if our time calculations are correct...March 5th will make two months no peroid...HOW DO I COUNT THE DEPO???? is it from the last injection september 26 08 or do i count from the last time jab SHOULD have occured...dec 26 08????   we are so confused.....PLEASE REPLY
Blank
5108300_tn?1371830920
Sounds like meeeee.. i am on my 3rd injection and a couple weeks after getting it the side effects kicked in.... nausea, not able to sleep, bloated all the time, hot flashes, dizzy, some night sweats, mild headaches, craving food late at night, being hungry at night, weak legs, tired, loss interest in things i use to love to do, brown discharge, no period, very lil blood spotting at times, and the list goes on.... i hate this evil shot...
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Women's Health Answerers
136956_tn?1363091289
Blank
ticked
Mississauga, ON
1699742_tn?1413767942
Blank
Katona1700s